# SDR USAA011062

- Difficulty date: August 13, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Dented
- Location: Bs 400
- Part time: 31,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER DENTED .5 INCH, STRINGER 16L STATION 400.  FABRICATED REPAIR CHANNEL, STRINGER TIE CLIP PER EA 85178.  (M)
